# SDR ASAA2018043024401

- Difficulty date: April 10, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 39,925 hours, 12,068 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A10004111SKIN
- Part serial: SAIC1110
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN, HSS 129.5 FOUND CRACKED, NEXT TO DRAIN HOLE.  ACFT GROUNDED.  REPAIRED THE HORIZONTAL STAB LOWER SKIN IAW SRM 55-10-01-2R-11.
